# SDR SWIA2021071459561

- Difficulty date: February 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Keeper
- Condition: Corroded
- Location: Rt Aileron Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL R/H AILERON HINGE BOLT KEEPER HARDWARE IS CORRODED.     (C-CHECK RO 7/10/2021)    INSTALLLED NEW HARDWARE TO BOLT KEEPERS IAW CRJ 700 AMM 27-15-01-400-801-A01
